Alert archive / Wisconsin / Wind Chill Advisories in 2023

Wind Chill Advisory 2, NWS Milwaukee, WI

February 2, 202320 counties in Wisconsin

NWS Milwaukee, WI issued this wind chill advisory at Feb 2, 2023, 3:05 AM CST for 20 counties in Wisconsin. It took effect at Feb 2, 2023, 11:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2023, 3:05 AM CST (09:05 UTC)
In effect from
Feb 2, 2023, 11:00 PM CST
Expired
Feb 3, 2023, 11:01 AM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2023-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2023-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1387 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

289 
WWUS43 KMKX 020905
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
305 AM CST Thu Feb 2 2023

WIZ046-047-051-052-056>060-062>072-021715-
/O.NEW.KMKX.WC.Y.0002.230203T0500Z-230203T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
305 AM CST Thu Feb 2 2023

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON
CST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills 20 below to
  30 below zero.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 11 PM this evening to noon CST Friday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
6 follow-up statements
498 
WWUS43 KMKX 021438
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
838 AM CST Thu Feb 2 2023

WIZ046-047-051-052-056>060-062>072-022245-
/O.CON.KMKX.WC.Y.0002.230203T0500Z-230203T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
838 AM CST Thu Feb 2 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO NOON CST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills 20 below to 
  30 below zero.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 11 PM this evening to noon CST Friday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
983 
WWUS43 KMKX 022001
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
201 PM CST Thu Feb 2 2023

WIZ046-047-051-052-056>060-062>072-030415-
/O.CON.KMKX.WC.Y.0002.230203T0500Z-230203T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
201 PM CST Thu Feb 2 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO NOON CST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 11 PM this evening to noon CST Friday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
217 
WWUS43 KMKX 030247
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
847 PM CST Thu Feb 2 2023

WIZ046-047-051-052-056>060-062>072-031100-
/O.CON.KMKX.WC.Y.0002.230203T0500Z-230203T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
847 PM CST Thu Feb 2 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until noon CST Friday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
890 
WWUS43 KMKX 030920
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
320 AM CST Fri Feb 3 2023

WIZ046-047-051-052-056>060-062>072-031730-
/O.CON.KMKX.WC.Y.0002.000000T0000Z-230203T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
320 AM CST Fri Feb 3 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until noon CST Friday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$

MRC
661 
WWUS43 KMKX 031515
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
915 AM CST Fri Feb 3 2023

WIZ046-047-051-052-056>060-062>072-031800-
/O.CON.KMKX.WC.Y.0002.000000T0000Z-230203T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
915 AM CST Fri Feb 3 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Cold wind chills expected this morning. Wind chills
  around 20 to 25 below are expected. 

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until noon CST today.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
141 
WWUS43 KMKX 031701
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1101 AM CST Fri Feb 3 2023

WIZ046-047-051-052-056>060-062>072-031815-
/O.CAN.KMKX.WC.Y.0002.000000T0000Z-230203T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
1101 AM CST Fri Feb 3 2023

...WIND CHILL ADVISORY IS CANCELLED...

Wind chills have risen above 20 below across southern Wisconsin
and will continue to improve this afternoon as temperatures
increase and winds weaken. Thus the Wind Chill Advisory has
expired. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 9:45 PM CST, 5 hours 20 minutes earlier.

Area forecast discussion, Feb 1, 9:45 PM CST, 5 hours 20 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
945 PM CST Wed Feb 1 2023

.UPDATE...
(Issued 945 PM CST Wed Feb 1 2023)

While mid-cloud have come down further south than expected, still
expect temperatures to fall into the teens areawide, with locally
colder conditions already showing up along the Wisconsin River.
The arctic front is currently moving into North Dakota and will
continue to track southeast towards our area, arriving sometime
during the mid/late morning Thursday across central Wisconsin and
early afternoon across southern Wisconsin. Behind the front,
expect blustery conditions as northwest winds increase with gusts
of 20 to 30 mph and cold air advection strengthens. Behind the
front, soundings show some saturation within the DGZ. Nothing deep
enough to be concerned with accumulating snow but there may be
some flurries flying from time to time Thursday afternoon and
evening.

Anderson

&&

.SHORT TERM...
(Issued 150 PM CST Wed Feb 1 2023)

Tonight through Friday:

Westerly 925/850 waa will remain in place through tonight. A
reinforcing cold front will work through the area Thursday with
winds shifting to the northwest. This will result in a caa regime
that will persist into early Friday. Main weather concern will be
another round of bitter wind chills for late Thursday night into
Friday morning. Parts or all of the area may need a wind chill
advisory as seeing some chills drop below the -20 threshold.
Although the arctic high will be encroaching and may result in
diminishing winds as Thursday night rolls on. We start to
transition to the initial phases of a waa pattern for later Friday
afternoon/evening though the surface high will be slow to depart
the area so a very chilly day is in store. The models are in good
agreement that any waa related precip would be well off to our
north and northeast.

&&

.LONG TERM...
(Issued 150 PM CST Wed Feb 1 2023)

Saturday through Monday:

The waa pattern continues Saturday resulting in a much milder day
for Saturday. May even see some positive celsius numbers at 925
with even higher numbers at 850. Should have some gusty winds as
the pressure gradient tightens up for a period time. Some mid
level energy passes by mainly to our north with a low level
surface trough swinging through Saturday night into Sunday. At
this time will keep the pops quiet with these features due to an
abundance of dry air within the column.

Monday night through Wednesday:

A quick hitting period of ridging slides through Sunday night into
Monday. This sets up another round of a return flow especially for
later Monday. next round of precipitation looks more likely for
Monday night into Tuesday as a frontal boundary moves through. At
this time, appears we could end up seeing more in the way of rain
with this system as it affects the area. Cold advection then kicks
in after the system passes with a stronger signal for this on the
GFS, less so via the ECMWF.

&&

.AVIATION...
(Issued 945 PM CST Wed Feb 1 2023)

VFR conditions prevail tonight through Thursday morning. West-
southwest winds tonight become westerly Thursday morning, then
northwest as an arctic front moves through during the late morning
and early afternoon hours. Behind the front expect gusty northwest
winds to prevail. Soundings do show a period of MVFR ceilings,
around 2.5-3kft and the potential for some flurries Thursday
afternoon and evening.

Anderson

&&

.MARINE...
(Issued 945 PM CST Wed Feb 1 2023)

Broad high pressure will linger south of the Great Lakes through
tonight. An arctic front will then move south across the Great
Lakes for Thursday. Brisk west southwest winds will prevail into
Thursday morning then veer northwest by Thursday afternoon and
remaining brisk. The brisk northwest winds will persist into
Friday morning then weakening in the afternoon. Moderate freezing
spray will develop as arctic air returns on brisk winds for Thursday
into Friday morning. Heavy freezing spray will be possible over
the north half of the lake.

West southwest winds will be marginal for small craft advisory
conditions from Sheboygan to Winthrop Harbor today into Thu AM.
with brisk northwest winds moving in Thu afternoon and night, have
issued a Small Craft Advisory.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...noon
     Thursday to 3 AM Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Feb 1, 8:47 PM CST, 6 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
847 PM CST Wed Feb 1 2023

WIZ046-047-051-052-056>060-062>072-030300-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
847 PM CST Wed Feb 1 2023

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Another arctic airmass will bring another round of very cold wind
chills for late Thursday night into Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-030300-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
847 PM CST Wed Feb 1 2023

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A Small Craft Advisory has been issued for late Thursday afternoon
and night for brisk northwest winds after the passage of an
arctic front.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-030300-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
847 PM CST Wed Feb 1 2023

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Brisk northwest winds are expected Thursday into Friday morning
following the passage of an arctic front.

Moderate to possible heavy freezing spray is expected for Thursday
afternoon into Friday.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 8:47 PM CSTSmall Craft AdvisoryMKX30 hr
Feb 2, 3:03 AM CSTHeavy Freezing Spray WarningMKX33 hr

Nearby

Wind Chill Advisories in Wisconsin, 2023Every wind chill advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.